# SDR DHL2004748006

- Difficulty date: September 3, 2004
- Submitted: September 3, 2004
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Part serial: 17504
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DURING PRE-DEPARTURE CHECK FOUND L1 DOOR EMERGENCY EXIT LIGHT INOPERATIVE.REMOVED AND REPLACED L1 DOOR EMERGENCY LIGHT ASSY IAW MM 33-50-71/SYST, OPS CHECKED GOOD.
